Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions
Ross G. Pinsky.
Trans. Amer. Math. Soc. 352 (2000), 2445-2477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1709778
Avoidable algebraic subsets of Euclidean space
James H. Schmerl.
Trans. Amer. Math. Soc. 352 (2000), 2479-2489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1608502
On Better-Quasi-Ordering Countable Series-Parallel Orders
Stéphan Thomassé.
Trans. Amer. Math. Soc. 352 (2000), 2491-2505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1624214
On reflection of stationary sets in $\mathcal{P}_{𝜅}𝜆$
Thomas Jech and Saharon Shelah.
Trans. Amer. Math. Soc. 352 (2000), 2507-2515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1650097
On Macaulayfication of Noetherian schemes
Takesi Kawasaki.
Trans. Amer. Math. Soc. 352 (2000), 2517-2552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707481
Theta line bundles and the determinant of the Hodge bundle
Alexis Kouvidakis.
Trans. Amer. Math. Soc. 352 (2000), 2553-2568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1709775
On syzygies of abelian varieties
Elena Rubei.
Trans. Amer. Math. Soc. 352 (2000), 2569-2579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1624206
Partitions into Primes
Yifan Yang.
Trans. Amer. Math. Soc. 352 (2000), 2581-2600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621714
On Shimura, Shintani and Eichler-Zagier correspondences
M. Manickam and B. Ramakrishnan.
Trans. Amer. Math. Soc. 352 (2000), 2601-2617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637086
Rigidity of Coxeter groups
Stratos Prassidis and Barry Spieler.
Trans. Amer. Math. Soc. 352 (2000), 2619-2642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695035
Homology decompositions for classifying spaces of compact Lie groups
Alexei Strounine.
Trans. Amer. Math. Soc. 352 (2000), 2643-2657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637102
Cohomology of uniformly powerful $p$-groups
William Browder and Jonathan Pakianathan.
Trans. Amer. Math. Soc. 352 (2000), 2659-2688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1661313
Group actions and group extensions
Ergün Yalçin.
Trans. Amer. Math. Soc. 352 (2000), 2689-2700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1661282
Problème de Dirichlet pour une équation de Monge-Ampère réelle elliptique dégénérée en dimension $n$
Amel Atallah.
Trans. Amer. Math. Soc. 352 (2000), 2701-2721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707190
A new result on the Pompeiu problem
R. Dalmasso.
Trans. Amer. Math. Soc. 352 (2000), 2723-2736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694284
Quadratic integral games and causal synthesis
Yuncheng You.
Trans. Amer. Math. Soc. 352 (2000), 2737-2764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1650054
Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum
Fritz Gesztesy and Barry Simon.
Trans. Amer. Math. Soc. 352 (2000), 2765-2787
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694291
Projection orthogonale sur le graphe d’une relation linéaire fermé
Yahya Mezroui.
Trans. Amer. Math. Soc. 352 (2000), 2789-2800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1638254
Geometry of Banach spaces having shrinking approximations of the identity
Eve Oja.
Trans. Amer. Math. Soc. 352 (2000), 2801-2823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1675226
The truncated complex $K$-moment problem
Raúl Curto and Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 352 (2000), 2825-2855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1661305
On the structure of weight modules
Ivan Dimitrov, Olivier Mathieu and Ivan Penkov.
Trans. Amer. Math. Soc. 352 (2000), 2857-2869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1624174
Bivariate factorizations connecting Dickson polynomials and Galois theory
Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve.
Trans. Amer. Math. Soc. 352 (2000), 2871-2887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1491853
The structure of conjugacy closed loops
Kenneth Kunen.
Trans. Amer. Math. Soc. 352 (2000), 2889-2911
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1615991
Infinite convolution products and refinable distributions on Lie groups
Wayne Lawton.
Trans. Amer. Math. Soc. 352 (2000), 2913-2936
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1638258